MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,O2,MINI 0-8 L,870 CGA
Catalog Number HCS8708M
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have a o2 regulator that is not working.It is spewing air from it,".
 
Additional Manufacturer Narrative
The account reported finding that the o2 regulator was not working, and the facility stated that while setting a pt up in office, "the air started coming out of the two holes in the reg." no sample or photo was received for the investigation; trending was reviewed, the complaint was provided to the component manufacturing facility for further evaluation, and the manufacture/vendor investigation was received.Without the sample to evaluate, medline was unable to confirm the complaint or identify a potential root cause for the reported issue.The division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,O2,MINI 0-8 L,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50472976
Report Number1417592-2026-25419
Device Sequence Number10094083
Product Code CAN
UDI-Device Identifier40080196226529
UDI-Public40080196226529
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8708M
Device Lot Number41424040001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown